Alert archive / Wisconsin / Storm Warnings in 2010
Storm Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this storm warning at Oct 25, 2010, 4:56 AM CDT. It took effect at Oct 26, 2010, 4:00 AM CDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 4:56 AM CDT (09:56 UTC)
- In effect from
- Oct 26, 2010, 4:00 AM CDT
- Expired
- Oct 27, 2010, 4:12 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
961 WHUS73 KGRB 250956 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 456 AM CDT MON OCT 25 2010 ...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY... .AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED. LMZ521-522-541>543-251800- /O.UPG.KGRB.GL.A.0003.101026T0600Z-101028T0000Z/ /O.NEW.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 456 AM CDT MON OCT 25 2010 ...STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY MORNING. A WIND SHIFT TO THE SOUTH OR SOUTHWEST WILL OCCUR MID- MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ JS
10 follow-up statements
725 WHUS73 KGRB 251520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT MON OCT 25 2010 ...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY... .AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED. LMZ521-522-541>543-252330- /O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CDT MON OCT 25 2010 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY MORNING. A WIND SHIFT TO THE SOUTH OR SOUTHWEST WILL OCCUR MID- MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
370 WHUS73 KGRB 252116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 PM CDT MON OCT 25 2010 ...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY... .AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED. LMZ521-522-541>543-260530- /O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 416 PM CDT MON OCT 25 2010 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY MORNING. A WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
381 WHUS73 KGRB 260202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT MON OCT 25 2010 ...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY... .AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED. LMZ521-522-541>543-261015- /O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CDT MON OCT 25 2010 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES TUESDAY MORNING. A WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
156 WHUS73 KGRB 261005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 505 AM CDT TUE OCT 26 2010 ...STORM FORCE GUSTS EXPECTED TODAY THROUGH WEDNESDAY... .AN INTENSE STORM SYSTEM WILL TRACK OVER NORTHERN MINNESOTA TODAY BEFORE DRIFTING JUST NORTH OF LAKE SUPERIOR ON WEDNESDAY. A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED. LMZ521-522-541>543-261815- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 505 AM CDT TUE OCT 26 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES THIS MORNING. A WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TODAY AND TONIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
444 WHUS73 KGRB 261534 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1034 AM CDT TUE OCT 26 2010 ...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY... .AN INTENSE LOW PRESSURE SYSTEM CONTINUES TO RAPIDLY GATHER STRENGTH OVER NORTHEAST MINNESOTA. THIS LOW WILL CONTINUE TO UNDERGO EXPLOSIVE DEEPENING TODAY...AS IT LIFTS SLOWLY NORTHEASTWARD TOWARD THE ARROWHEAD OF MINNESOTA. LOOK FOR SOUTHWESTERLY STORM FORCE WIND GUSTS THROUGH WEDNESDAY. LMZ521-522-541>543-262345- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1034 AM CDT TUE OCT 26 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. SOUTHEAST GALES TO 40 KNOTS...WILL SHIFT TO THE SOUTHWEST BY EARLY AFTERNOON...WITH STORM FORCE GUSTS TO 50 KNOTS LIKELY. THE GUSTS MAY SUBSIDE A BIT LATER ON THIS AFTERNOON...BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL BE LIKELY LATER ON THIS EVENING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
049 WHUS73 KGRB 262104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT TUE OCT 26 2010 ...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY... .AN INTENSE LOW PRESSURE SYSTEM CONTINUES TO SLOWLY STRENGTHEN OVER NORTHEAST MINNESOTA LATE THIS AFTERNOON. THIS LOW WILL LIFT SLOWLY INTO SOUTHERN CANADA OVERNIGHT. LOOK FOR SOUTHWESTERLY STORM FORCE WIND GUSTS TO CONTINUE THROUGH WEDNESDAY. LMZ521-522-541>543-270515- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 PM CDT TUE OCT 26 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. SOUTHWEST GALES TO 40 KNOTS WILL CONTINUE TONIGHT...WITH STORM FORCE GUSTS TO AROUND 50 KNOTS POSSIBLE. THE GUSTS MAY SUBSIDE A BIT OVERNIGHT...BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL BE LIKELY ON WEDNESDAY. WAVE ARE EXPECTED TO REACH BETWEEN 14 AND 18 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ BERSCH
089 WHUS73 KGRB 270249 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 949 PM CDT TUE OCT 26 2010 ...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY... .AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY LIFT INTO SOUTHERN CANADA OVERNIGHT. LOOK FOR SOUTHWESTERLY STORM FORCE WIND GUSTS TO CONTINUE THROUGH WEDNESDAY. LMZ521-522-541>543-271100- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 949 PM CDT TUE OCT 26 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE OVERNIGHT...WITH STORM FORCE GUSTS TO AROUND 50 KNOTS POSSIBLE. WINDS WILL INCREASE TO 40 TO 45 KNOTS WEDNESDAY...WITH STORM FORCE GUSTS TO 55 KNOTS. WAVES ARE EXPECTED TO REACH BETWEEN 14 AND 18 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ BERSCH
795 WHUS73 KGRB 270942 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT WED OCT 27 2010 ...STORM FORCE GUSTS WILL CONTINUE INTO THIS EVENING... .AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY DRIFT EASTWARD JUST NORTH OF LAKE SUPERIOR TODAY INTO TONIGHT. AS A RESULT SOUTHWESTERLY STORM FORCE WIND GUSTS WILL CONTINUE TODAY INTO THIS EVENING. LMZ521-522-541>543-271745- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 442 AM CDT WED OCT 27 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EXPECT SOUTHWEST WINDS OF 30 TO 40 KNOTS TODAY...WITH STORM FORCE GUSTS TO 55 KNOTS. WAVES ARE EXPECTED TO RANGE BETWEEN 14 AND 18 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
045 WHUS73 KGRB 271517 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CDT WED OCT 27 2010 ...STORM FORCE GUSTS WILL CONTINUE INTO THIS EVENING... .AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY DRIFT EASTWARD JUST NORTH OF LAKE SUPERIOR TODAY INTO TONIGHT. AS A RESULT SOUTHWESTERLY STORM FORCE WIND GUSTS WILL CONTINUE TODAY INTO THIS EVENING. LMZ521-522-541>543-272330- /O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 AM CDT WED OCT 27 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EXPECT SOUTHWEST WINDS OF 30 TO 40 KNOTS TODAY...WITH STORM FORCE GUSTS TO 55 KNOTS. WAVES ARE EXPECTED TO RANGE BETWEEN 14 AND 18 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
261 WHUS73 KGRB 272112 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CDT WED OCT 27 2010 ...GALES FORCE WINDS WILL CONTINUE THROUGH TONIGHT AND THURSDAY... .AN INTENSE LOW PRESSURE SYSTEM NORTH OF LAKE SUPERIOR WILL MOVE NORTHEAST TOWARDS ST JAMES BAY IN CANADA. THE STORM SYSTEM WILL CONTINUE TO BRING VERY STRONG NORTHWEST TO WEST WINDS ACROSS THE REGION INTO THURSDAY. LMZ521-522-541>543-280600- /O.CAN.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/ /O.NEW.KGRB.GL.W.0010.101027T2112Z-101029T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 412 PM CDT WED OCT 27 2010 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. THE STORM WARNING HAS BEEN CANCELLED. EXPECT SOUTHWEST GALES UP TO 35 KNOTS...WITH OCCASIONAL STORM FORCE GUSTS TO 50 KNOTS EARLY THIS EVENING...TO BECOME MORE WEST LATER TONIGHT. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 16 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN THIS EVENING...WHICH SHOULD SUBSIDE TO 6 TO 12 FEET OVERNIGHT...WHILE WAVES OF 6 TO 10 FEET CAN BE EXPECTED ON THE NORTHERN HALF OF THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this storm warning went out at Oct 25, 3:55 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 25, 3:55 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT MON OCT 25 2010 .SYNOPSIS...INTENSE AUTUMN STORM SYSTEM WILL BRING HIGH WINDS AND SIGNIFICANT RAINFALL TO THE AREA THE NEXT FEW DAYS. HIGH WIND HEADLINES AND STORM WARNINGS WILL BE GOING OUT WITH THIS ISSUANCE. INTENSE JET COMING OFF THE PAC WL CARVE OUT DEEP UPR TROF OVER NOAM...AND SUPPORT INTENSE CYCLOGENESIS DURING THE NEXT 12-36 HRS. THAT SYSTEM WL DOMINATE THE WX ACRS THE AREA FOR THE FIRST HALF OF THE FCST PERIOD. AS IT SHIFTS EWD LATER IN THE WK...UPR RIDGING WL PROGRESS INTO THE AREA AND BRING QUIETER WX. PATTERN EXPECTED TO FLATTEN FOR NEXT WEEKEND AS NEXT UPR TROF APPROACHES THE AREA. TEMPS WL FALL BACK TO BLO NORMAL FOR A COUPLE DAYS AS COLD AIR GETS DRIVEN SEWD ACRS THE AREA BY THE INTENSE CYCLONE. THE AIR WON/T REALLY BE EXCEPTIONALLY CHILLY FOR THIS TIME OF YR...BUT IT MAY END UP FEELING QUITE COLD AFTER THE RECENT PROLONGED WARM SPELL AND DUE TO THE STG WINDS. READINGS SHOULD REBOUND FOR THE LATTER HALF OF THE FCST PERIOD...AND WL PROBABLY END UP NR OR MAYBE EVEN A LITTLE ABV NORMAL FOR THE PERIOD. PCPN AMNTS WL PRETTY MUCH DEPEND ON WHAT FALLS THE NEXT COUPLE DAYS. BUT GIVEN THE STRENGTH OF THE SYSTEM... THAT WL PROBABLY STILL BE ENOUGH TO RESULT IN AOA PCPN FOR THE WEEK. && .SHORT TERM...TDA/TNGT/TUE. SEE TWO MAIN THREATS FOR HIGH WINDS WITH THE SYSTEM. ONE IS A FEW HOURS OF VERY STG GUSTS RIGHT BEHIND THE OCCLUSION ON TUE MORNING. THE NEXT IS AS COLDER AIR WRAPS AROUND THE SYSTEM AND PROMOTES DEEPER MIXING WEDNESDAY. THERE WL PROBABLY BE SOMEWHAT OF A LULL IN BETWEEN...BUT STG GRADIENT WL STILL KEEP IT WINDY. LOOKS LIKE ONE OF THE LONGER HIGH WIND EVENTS WE/VE EXPERIENCED IN A LONG TIME. WL KEEP THINGS SIMPLE BY GOING OUT WITH JUST ONE LONG DURATION HEADLINE RATHER THAN BREAKING UP INTO MULTIPLE EVENTS...EVEN THOUGH WE AREN/T GOING TO BE REACHING HIGH WIND WATCH/WARNING CRITERIA FOR THE ENTIRE TIME PERIOD. UPGRADED ERN AND PORTIONS OF CENTRAL WI TO HIGH WIND WARNING. WL KEEP THE WATCH GOING FOR THE FAR W AND NWRN PARTS OF THE AREA. THE W MAY BE IN KIND OF CLOSE TO THE LOW SO THE GUST POTENTIAL BEHIND THE OCCLUSION IS MORE UNCERTAIN THAN FARTHER E. N-C WL WL HAVE THAT FACTOR...AND IS ALSO CLIMATOLOGICALLY THE LEAST WINDY PART OF THE AREA. APPROACH TO HEADLINES WAS TO UPGRADE WHERE WE HAD HIGH CONFIDENCE...AND RUN THE WATCH AND ALLOW DAY SHIFT MORE TIME TO GET THINGS LINED UP RIGHT IN AREAS WHERE CONFIDENCE NOT AS GREAT. SPC HIGLIGHTING SVR RISK LATE TNGT AND EARLY TUE IN BAND OF TSRA THAT IS LIKELY TO DEVELOP AND SWEEP ACRS THE AREA. AS WINDS ALOFT INCR...THERE IS CERTAINLY SOME POTENTIAL FOR HIGHER GUSTS TO GET MIXED DOWN BY HEAVIER PCPN. WL DETAIL IN THE HWO. 00Z NAM A BIT OF AN OUTLIER IN TRACK/DEVELOPMENT OF LOW-LEVEL CYCLONE...WITH 06Z RUN CLOSER TO GFS/ECMWF. EXPECT CLUSTERS OF SHRA/STRA TO DEVELOP IN STG ISENT LIFT REGIME OVERNIGHT. THEN MORE ORGANIZED BAND OF TSRA SHOULD SWEEP EWD ACRS THE AREA AHEAD OF THE OCCLUSION TUE MORNING. BURST OF STG WINDS SHOULD FOLLOW THAT AS WINDS ALOFT GET MIXED DOWN TO THE SFC. COULD EASILY SEE 50-60 MPH GUSTS OVER THE WARNING AREA DURING THE MORNING. WINDS THEN LIKELY TO SETTLE BACK SOME FOR THE AFTN AND OVERNIGHT BEFORE INCRG AGAIN AS MIXING INCREASES WED. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS ARE IN REASONABLY GOOD AGREEMENT CONCERNING THE HIGH WIND EVENT THAT SHOULD BE CONTINUING TUESDAY NIGHT THROUGH WEDNESDAY. SURFACE LOW WILL CONTINUE TO STRENGTHEN FOR A WHILE TUESDAY EVENING BEFORE THE SYSTEM OCCLUDES AND IT WOBBLES FOR AWHILE NORTH OF INTERNATIONAL FALLS. WINDS MAY DIMINISH SOME TUESDAY NIGHT BUT SHOULD INCREASE AGAIN WEDNESDAY AFTER SUNRISE AND WE GET MORE MIXING. 925MB WINDS OF 35 TO 55 KNOTS SHOULD HAVE NO PROBLEM MIXING DOWN WEDNESDAY. THE SYSTEM WILL BE SLOW TO DEPART...SO IT WILL REMAIN WINDY WEDNESDAY NIGHT AND THURSDAY. WE MAY NEED TO ISSUE A WIND ADVISORY FOR WEDNESDAY NIGHT AND PART OF THURSDAY FOR THE DOOR PENINSULA AS THE WATER IN THE BAY IS QUITE WARM FOR THIS TIME OF YEAR AND THAT WILL KEEP THE AIR UNSTABLE AS IT MOVES ACROSS THE BAY. INSTABILITY RAIN AND SNOW SHOWERS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY...MAINLY IN THE NORTH CLOSER TO THE UPPER SYSTEM. THEN DRY AND MILDER FRIDAY AND SATURDAY AS FLAT UPPER RIDGE MOVES IN. AN UPPER TROUGH IS FORECAST TO LIFT OUT OF THE SOUTHERN PLAINS SATURDAY NIGHT AND SUNDAY BRING INCREASING CLOUDS. NOT MUCH MOISTURE AVAILABLE FOR THIS SYSTEM SO EXPECT ONLY SCATTERED SHOWER SHOWERS. && .AVIATION...LIFR/VLIFR CONDITIONS ACRS THE N SHOULD EASE LATER THIS MORNING. WL NEED LLWS IN THE TAFS FOR TNGT. && .MARINE...UPGRADED TO STORM WARNING FOR NSH WATERS. STARTED IT A BIT BEFORE ANY STORM FORCE WINDS EXPECTED SO THAT WE PICK UP THE GALE THAT WL OCCUR AS THE WINDS INCR. && .GRB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY FOR WIZ020>022-031-037>040-045-048>050-073-074. HIGH WIND WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIZ005-010>013-018-019-030-035-036. && SKOWRONSKI/RDM
Hazardous weather outlook, Oct 24, 3:29 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN OCT 24 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 329 PM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT FOG IS EXPECTED TO THICKEN ONCE AGAIN TONIGHT. LOCALLY DENSE FOG IS POSSIBLE. ANYONE TRAVELING TONIGHT SHOULD BE AWARE OF THE POSSIBILITY OF ENCOUNTERING FOG THAT IS DENSE ENOUGH TO IMPACT TRAVEL CONDITIONS. BE SURE TO CHECK THE FORECAST BEFORE HEADING OUT ON THE ROADWAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A STORM SYSTEM IS EXPECTED TO FORM OVER THE SOUTHERN PLAINS MONDAY NIGHT...AND THEN INTENSIFY AS IT TRACKS TO NORTHERN MINNESOTA BY TUESDAY AFTERNOON. THE SYSTEM HAS THE POTENTIAL TO PRODUCE DAMAGING WINDS OVER PARTS OF NORTHEAST WISCONSIN TUESDAY THROUGH WEDNESDAY. A HIGH WIND WATCH IS CURRENTLY IN EFFECT FROM TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-252030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT FOG IS EXPECTED TO THICKEN TONIGHT. THE FOG COULD BECOME DENSE ENOUGH TO POSE A HAZARD TO BOATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A STORM SYSTEM IS EXPECTED TO FORM OVER THE SOUTHERN PLAINS MONDAY NIGHT...AND THEN INTENSIFY AS IT TRACKS TO NORTHERN MINNESOTA BY TUESDAY AFTERNOON. THE STORM WILL LIKELY PRODUCE GALES ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY MONDAY NIGHT THROUGH WEDNESDAY. STORM FORCE GUSTS ARE ALSO POSSIBLE AT TIMES. MARINERS SHOULD CLOSELY MONITOR LATER FORECASTS ON THIS POTENTIALLY DANGEROUS SITUATION. AK/TE
In the hours before
Special weather statement, Oct 24, 11:22 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1122 PM CDT SUN OCT 24 2010 WIZ005-010>013-018>021-073-250700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 1122 PM CDT SUN OCT 24 2010 DENSE FOG HAS REMAINED PATCHY SO FAR THIS EVENING...BUT VISIBILITIES HAVE BEEN SLOWLY DETERIORATING OVER NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THIS TREND IS EXPECTED TO CONTINUE OVERNIGHT...WITH WIDESPREAD VISIBILITIES FALLING TO A HALF MILE OR LESS. SOME AREAS OF QUARTER MILE VISIBILITIES ARE ALSO POSSIBLE FOR THE MORNING COMMUTE TOMORROW. IF TRAVELING TONIGHT...USE CAUTION IF ENCOUNTERING ANY DENSE FOG. MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:32 AM CDT | High Wind Warning | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 59 hr |
| Oct 25, 3:44 PM CDT | Wind Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oneida and 1 more | 33 hr |
Nearby
Storm Warnings in Wisconsin, 2010Every storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.